# SDR AALA202507098827

- Difficulty date: June 27, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 27,752 hours, 11,003 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR IN CABIN AND FLIGHT DECK ON TAXI OUT AND IN CLIMB, MUSTY/DIRTY SOCK SMELL.   MAINTENANCE FOUND THE APU LEAKING OIL AND REPLACED IT PER TASK CARD 26L31049003. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
